# SDR ASOA20121017116

- Difficulty date: October 17, 2012
- Submitted: October 18, 2012
- Operation: Air carrier
- Aircraft: N14977
- Make and model: Emb EMB-145LR
- Aircraft serial: 145175
- Aircraft time: 31,420 hours, 23,423 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK,  R & R OMEGA BEAM AT FRAME 18 HAS CORROSION (LOCAL LEVEL 2).  MX PERFORMED REPAIR ON RT OMEGA BEAM AT FRAME 18 IAW EC5310-01631.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
